Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Tingling in left outside leg
Aug 29, 2012

since i started taking atripia I experience tingling in only my left outside leg from hip to calf. I am also a dietbetic with a A1C of 6 my last ck up showed vl at 281 and cd4 at 640. I was infected May 17 2011. was confirmed three weeks later as infected less than a yr cd4 went down to 480 vl 800,000 and climbing. I am a OTR trucker and am very concerned for obvious reasons. blood clots etc. dietbetic related damage etc. also been having anginia attacks twice since started atripia 3 months ago

Response from Dr. Henry

Unlikely that the tingling would be due to either HIV or the medications-more likely from a nerve compression at some level. Recommend discussing with your HIV doctor and possibly getting neurology consult if problem persists/worsens. KH



Previous
adequate way of starting truvada/efavirenz
Next
How does Complera affect the GI tract?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement